On the existence of a bounded variation solution of a fractional integral equation in L1[0, T] due to the spread of COVID 19
Keywords:Darbo fixed point theorem, Functions of bounded variation, Hausdorff measure of noncompactness, Fractional calculus, Nemytskii operator
In this article, we will investigate the existence and uniqueness of a bounded variation solution for a fractional integral equation in the space L1[0, T] of Lebesgue integrable functions.
A. Angurai, M. L. Maheswari, Existence of solutions for fractional impulsive neutral functional infinite delay integro differential equations with nonlocal conditions, J. Nonlinear sci. Appl. 5 (2012).
J. Appell and P. P. Zabrejko, Continuity properties of the superposition operator, Preprint No. 131, Univ. Augsburg, 1986.
J. Banas and W. G. El-Sayed, Measures of noncompactness and solvability of an integral equation in the class of functions of locally bounded variation, J. Math. Anal. Appl. 167 (1) (1992), 133-151.
J. Banas and K. Goebel, Measures of noncompactness in Banach spaces, Lect. Notes in Math. 60, M. Dekker, New york and Basel 1980.
D. Bugajewski, On BV-solutions of some nonlinear integral equations,Integral Equations and Operator Theory, vol. 46, no. 4, pp. 387-398, 2003.
G. Darbo, Punti untiti in transformazioni a condominio noncompatto, Rend. Sem. Mat. Univ. Padora 24 (1955) 84-92.
F. S. De Blasi, On a property of the unit sphere in Banach spaces, Bull. Math. Soc. Sci. Math. R. S. Roum. 21 (1977), 259–262.
M. M. El-Borai, W. G. El-Sayed & F. N. Ghaffoori, On the solvability of nonlinear integral functional equation, Inter. J. Math. Tren. & Tech. (IJMTT), Vol. 34, No. 1, June 2016, 39-44.
M. M. El-Borai, W. G. El-Sayed & F. N. Ghaffoori, Existence Solution For a Fractional Nonlinear Integral Equation of Volterra Type, Aryabhatta J. M. & Inform., Vol. 08, Iss.-02, (Jul.-Dec. 2016), 1-15.
M. M. El-Borai, W. G. El-Sayed, A. M. Moter, Continuous Solutions of a Quadratic Integral Equation, Inter. J. Life Science and Math. (IJLSM), Vol. 2 (5)-4, (2015), 21-30.
M. M. El-Borai, W. G. El-Sayed & R. M. Bayomi, Solvability of non-linear integro-differential equation, Inter. J. Sc. & Eng. Res., Vol. 10, Issu. 7, July-2019, ISSN 2229-5518, pp. 1085-1093.
W. G. El-Sayed, Nonlinear functional integral equations of convolution type, Portugaliae Mathematica 54 (4) (1997) 449-456.
W. G. El-Sayed, M. M. El-Borai, M. M. metwali and N. I. Shemais, On the existence of continuous solutions of a nonlinear quadratic fractional integral equation, J. Adv. Math. (JAM), Vol 18 (July, 2020) ISSN: 2347-1921, 14-25.
W. G. El-Sayed, M. M. El-Borai, M. M. metwali and N. I. Shemais, On the solvability of a nonlinear functional integral equations via measure of noncompactness in LP (RN), J. Adv. Math. (JAM), Vol 19 (2020) ISSN: 2347-1921, 74-88.
W. G. El-Sayed, M. M. El-Borai, M. M. metwali and N. I. Shemais, An existence theorem for a nonlinear integral equation of Urysohn type in LP (RN), Adv. Math. Sci. J. 9 (2020), no. 11, ISSN: 1857-8365, 9995-10005.
W. G. El-Sayed, M. M. El-Borai, M. M. metwali and N. I. Shemais, On Monotonic Solutions of Nonlinear Quadratic Integral Equation of Convolution Type, Case Studies J., ISSN (2305-509X)- Vol. 9, Issue 10-oct-2020, 78-87.
W. G. El-Sayed, R. O. Abd El-Rahman, S. A. Abd El-Salam, A. A. El Shahawy, Bounded variation solutions of a functional integral equation in L1(R+), Int. J. Mech. Eng., ISSN: 0974-5823, Vol. 7 No. 2 February 2022, 2600-2605.
I. Podlubny and A. M. A. El-Sayed, On two defintions of fractional derivative, Preprint UEF-03-96, Slovak Acedemy of Sciences, Institute of Experimental Physics 1996.
S. T. M. Thabet, M. S. Abdo, K. Shah, T. Abdeljawad, Study of Transmission dynamics of Covid-19 mathematical model under ABC fractional order derivative, J. Results in physics 2020. oi.10.1016/j.rinp.2020.103507.
How to Cite
Copyright (c) 2022 Wagdy G. El-Sayed, Ragab O. Abd El-Rahman, Sheren A. Abd El-Salam, Asmaa A. El Shahawy
This work is licensed under a Creative Commons Attribution 4.0 International License.
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.